Aa
A
A
Close
Avatar universal

dizziness or high reeling sensation please help

Hi

I am having giddiness from last 30 days.
3 months back i had sex with a prostitute.at 3 months time that is last saturday i was tested negative.
When asked doctor he said that B12 is 284 which is low .He asked me to take 5 B12 injections for 5 days and then one injection every week after that till another 30days.
After 5 days of 5 injections i felt more dizziness.
I couldn't figure out what has  caused this.Everything else is fine with me.Doctor suspects that it must be due to hypertension.
I had brain scanning and done and it was also fine.
BP is ok.no Spondylitis.no fever.

could anyone help me with this.
Read more
Cancel
Follow
Upvote - 0
1 Answers
Page 1 of 1
Avatar universal
You must have enjoyed the sex too much and you are still dazed with it. DO one thing, it is prescribed that you have it 3 times a day. The world would be reeling after you. Once before breakfast, once after lunch and once after dinner . If you still have appetite take extra doses without any negative side effects.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
5265383 tn?1483811956
Blank
ON
1756321 tn?1499064984
Blank
Queensland, Australia
1780921 tn?1499305393
Blank
Queen Creek, AZ
Avatar universal
Blank
Trinity , TX